BibTeX record journals/mp/Schumacher04

download as .bib file

@article{DBLP:journals/mp/Schumacher04,
  author    = {J. M. Schumacher},
  title     = {Complementarity systems in optimization},
  journal   = {Math. Program.},
  volume    = {101},
  number    = {1},
  pages     = {263--295},
  year      = {2004},
  url       = {https://doi.org/10.1007/s10107-004-0544-5},
  doi       = {10.1007/s10107-004-0544-5},
  timestamp = {Sat, 27 May 2017 14:25:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/Schumacher04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics